# SDR TWAA9818410

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 10 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND RT WING NR 10 LEADING EDGE SLAT TOP DELAMINATED O/B OF CENTER, AND I/B OF OLD PATCH, 2 IN WIDE BY 4 IN LONG.  REMOVED PREVIOUS REPAIR AND ADDITIONAL DELAMINATED SKIN.  REMOVED DAMAGED CORE.  MADE 10 IN BY 25 IN CORE AND SKIN METAL TO METAL HOT BOND REPAIR PER SRM 51-70-10  FIG 7.
